Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 340, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2025, 1:59 PM MDT for Huerfano County, Las Animas County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2025, 1:59 PM MDT (19:59 UTC)
- Expired
- Aug 10, 2025, 2:14 PM MDT
- In force
- 15 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 12:15 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The text
As transmitted.
457 WUUS55 KPUB 101959 SVRPUB COC055-071-102045- /O.NEW.KPUB.SV.W.0340.250810T1959Z-250810T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 159 PM MDT Sun Aug 10 2025 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... East central Huerfano County in southeastern Colorado... Central Las Animas County in southeastern Colorado... * Until 245 PM MDT. * At 159 PM MDT, a severe thunderstorm was located near Walsenburg, or 30 miles northwest of Trinidad, moving northeast at 20 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3747 10475 3757 10490 3778 10477 3758 10446 TIME...MOT...LOC 1959Z 219DEG 18KT 3755 10478 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
2 follow-up statements
671 WWUS55 KPUB 102008 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 208 PM MDT Sun Aug 10 2025 COC055-071-102045- /O.CON.KPUB.SV.W.0340.000000T0000Z-250810T2045Z/ Huerfano CO-Las Animas CO- 208 PM MDT Sun Aug 10 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR EAST CENTRAL HUERFANO AND CENTRAL LAS ANIMAS COUNTIES... At 208 PM MDT, a severe thunderstorm was located near Walsenburg, or 31 miles northwest of Trinidad, moving northeast at 20 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Walsenburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3747 10475 3753 10480 3775 10472 3758 10446 TIME...MOT...LOC 2008Z 219DEG 18KT 3759 10474 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
952 WWUS55 KPUB 102014 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 214 PM MDT Sun Aug 10 2025 COC055-071-102024- /O.CAN.KPUB.SV.W.0340.000000T0000Z-250810T2045Z/ Huerfano CO-Las Animas CO- 214 PM MDT Sun Aug 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUERFANO AND CENTRAL LAS ANIMAS COUNTIES IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. && LAT...LON 3747 10475 3753 10480 3775 10472 3758 10446 TIME...MOT...LOC 2012Z 219DEG 18KT 3762 10471 $$ Hodanish
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:21 AM MDT, 2 hours 38 minutes earlier. Its key messages:
- Strong to severe storms possible once again across the eastern plains this afternoon and evening.
- Drier and warmer for much of the upcoming week, though isolated afternoon thunderstorms will remain possible every day, mainly over the mountains.
Area forecast discussion, Aug 10, 11:21 AM MDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1121 AM MDT Sun Aug 10 2025 .KEY MESSAGES... - Strong to severe storms possible once again across the eastern plains this afternoon and evening. - Drier and warmer for much of the upcoming week, though isolated afternoon thunderstorms will remain possible every day, mainly over the mountains. && .SHORT TERM /THROUGH TONIGHT/... Issued at 301 AM MDT Sun Aug 10 2025 Currently...Convection is starting to wind down across the far eastern plains as of 130 AM, after a very busy night. Multiple rounds of hail and moderate to heavy rain were reported roughly along and north of Highway 50, from Canon City east to the Kansas state line. Temps as of 2 AM have cooled into the 50s and 60s for most locations. Some sporadic showers will likely linger through the early morning hours across El Paso and Pueblo counties, and further east. Today and tonight...Longwave upper trough axis crosses the state today, with another upper disturbance playing as the trigger for more late afternoon and evening convection across the eastern plains. There is plenty of llvl moisture still in place across the plains, with models indicating 2000+ j/kg of CAPE, and bulk shear through the morning is an impressive 40-45 kts, though it drops off dramatically by 00z. The one difference today, though, is that there will likely be a good amount of cloud cover this morning that will hinder heating at least initially. By the time things burn off and the llvl moisture starts to cook, the best shear may be already past. Therefore, as previously mentioned, all the ingredients are in place for strong to severe storms once again today, and will most likely be a later show again, but with less shear more of a rain threat exists and perhaps not as large of a big hail threat compared to the previous day. SPC has painted a Slight area for severe weather all the way back to the eastern mts, and WPC has a Marginal area for excessive rainfall across the eastern plains, and a Slight area over the Palmer Divide. Models are hinting at convection pushing off the higher terrain between 3 and 4 PM, consolidating as a line and strengthening along the I-25 Corridor around 6 PM, then pushing east across the plains through the evening. Plan on a much cooler day today with highs in the mid 70s to lower 80s for most locations. Overnight lows are forecast to cool into the 40s for the high valleys, and 50s across the plains. Moore && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 301 AM MDT Sun Aug 10 2025 Slow drying trend begins Monday, as upper trough axis sinks south of Colorado, and deeper moisture/instability drop south into NM/nrn TX. Still enough moisture for afternoon convection again on Mon, with best coverage of storms over the srn Sangres and along the srn I-25 corridor, where forcing is strongest. Mainly isolated activity farther north and west, and cut back blended model pops a bit here, though may need to go even drier if trends continue. Max temps Mon will remain cool, as pocket of cooler air rotates south through the region, with highs in the 70s/80s at most locations. From Tuesday into the end of the week, upper ridge builds over the swrn U.S. and srn Rockies, bringing back summertime heat and keeping deeper moisture suppressed south of the region until at least Fri. Still enough recycled moisture and weak instability for a daily dose of afternoon convection, mainly over the mountains, though storm coverage will be rather sparse, and rainfall amounts light. Upper ridge then shifts east from Fri through next weekend, allowing a renewed tap of moisture to push into srn CO. As a result, expect storm coverage and strength to gradually ramp up Fri/Sat, especially back toward the Continental Divide, where chances for much needed rainfall will increase. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1121 AM MDT Sun Aug 10 2025 VFR conditions are expected for KALS throughout the forecast period. There will be a period of gusty winds this afternoon, but gusts will diminish by sunset. There will be PROB30 thunderstorm chances over KCOS and KPUB, with the current thinking that storms will stay to the NE of KCOS, however KPUB seems to have a little bit better chance for storm development. IFR and LIFR conditions would occur if a thunderstorm develops over these TAF sites. Storm chances diminish in the evening with VFR conditions expected through the rest of the period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...PETERSEN AVIATION...SKELLY
Hazardous weather outlook, Aug 10, 11:30 AM MDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Sun Aug 10 2025 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Sun Aug 10 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe storms are expected once again this afternoon and evening, mainly from I-25 eastward across the plains. Large hail up to 1.5 inches in diameter, damaging winds around 70 mph, an isolated tornado, and periods of moderate to heavy rainfall will be the main storm hazards. Showers and thunderstorms will likely push off the higher terrain between 1 and 2 PM, consolidate as a line along the I-25 Corridor then push east across the eastern plains through the evening. Given the multiple rounds of hail and rain that fell across portions of the plains Saturday evening, flash flooding of flood prone areas will be a concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm coverage and strength begin to decrease on Monday, with storms widespread over the southern Sangres and along the southern I-25 corridor, while the remainder of the area sees only scattered activity. The main hazards from storms on Monday will be lightning, small hail and briefly gusty winds. After Monday, isolated thunderstorms are possible each afternoon and evening through the week, mainly over the mountains. Most of these storms will be weak and short-lived, producing lightning and gusty winds but only brief rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. SKELLY/SKELLY
In the hours before
Special weather statement, Aug 10, 1:01 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
101 PM MDT Sun Aug 10 2025
COZ074-087-088-101930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
101 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES THROUGH 130 PM MDT...
At 101 PM MDT, Doppler radar was tracking a strong thunderstorm near
Spanish Peaks, or 24 miles northwest of Trinidad, moving northeast at
15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Aguilar and Gulnare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3724 10494 3729 10501 3752 10471 3732 10457
TIME...MOT...LOC 1901Z 234DEG 11KT 3731 10491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 10, 1:30 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sun Aug 10 2025
COZ081-084-102000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
130 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 200 PM MDT...
At 130 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lake George, or 31 miles northwest of Colorado
Springs, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park, Palmer Lake, and Crystola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10492 3894 10491 3896 10533 3913 10533
TIME...MOT...LOC 1930Z 268DEG 24KT 3908 10531
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Aug 10, 1:30 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sun Aug 10 2025
COZ074-088-102000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
130 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 200 PM MDT...
At 130 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Spanish Peaks, or 22 miles west of Trinidad,
moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gulnare and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3724 10493 3734 10490 3738 10470 3715 10470
TIME...MOT...LOC 1930Z 265DEG 5KT 3728 10489
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 10, 1:45 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
145 PM MDT Sun Aug 10 2025
COZ087-102015-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
145 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO COUNTY
THROUGH 215 PM MDT...
At 145 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 30 miles northwest of Trinidad, moving northeast at 10
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3750 10475 3756 10487 3774 10479 3761 10458
TIME...MOT...LOC 1945Z 218DEG 9KT 3756 10478
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 10, 1:58 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Sun Aug 10 2025
COZ081-082-102030-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
158 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TELLER COUNTY
THROUGH 230 PM MDT...
At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near
Elevenmile Canyon Reservoir, or 32 miles west of Colorado Springs,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cripple Creek, Victor, Divide, and Florissant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10505 3868 10514 3874 10533 3897 10532
TIME...MOT...LOC 1958Z 284DEG 19KT 3888 10541
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 10, 1:59 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Sun Aug 10 2025
COZ081-084-085-102030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
159 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES THROUGH 230 PM MDT...
At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 16 miles northwest of Colorado Springs, moving east at
20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Crystola, Gleneagle, and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 10472 3898 10533 3904 10533 3913 10526
3913 10468
TIME...MOT...LOC 1959Z 280DEG 17KT 3905 10495
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 9, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Aug 9, 7:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 9, 7:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Aug 9, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 9, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Aug 9, 8:38 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Aug 9, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| Aug 9, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 36 min |
| Aug 9, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Aug 9, 9:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Aug 9, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 51 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| Aug 9, 10:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Aug 9, 10:07 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Aug 9, 10:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 10:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 9, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 46 min |
| Aug 9, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 31 min |
| Aug 9, 10:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| Aug 9, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Aug 9, 11:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Aug 9, 11:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Aug 9, 11:04 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Aug 9, 11:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Aug 9, 11:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 44 min |
| Aug 9, 11:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| Aug 9, 11:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Aug 9, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Aug 9, 11:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Aug 10, 12:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Aug 10, 12:26 AM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 10, 12:49 AM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Aug 10, 1:10 AM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Aug 10, 1:26 AM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 10, 1:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 10, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 10, 2:20 PM MDT | Flash Flood Warning | PUB | Las Animas | 115 min |
| Aug 10, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Aug 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Aug 10, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Aug 10, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 10, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Aug 10, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 10, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 10, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 10, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 10, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| Aug 10, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 10, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Aug 10, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Aug 10, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Aug 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 10, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Aug 10, 4:48 PM MDT | Special Weather Statement | PUB | 42 min | |
| Aug 10, 4:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 10, 4:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Aug 10, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 10, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.